# SDR REXA2019020100128

- Difficulty date: February 1, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 26,657 hours, 17,623 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH67031357
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME IN STA FS= 349 BTW STR 26R TO 27 AT MAIN AVIONIC S COMPARTMENT. LEVEL CORROSION 2. FRAME IN STA FS= 349 BTW STR 26R TO 27 AT MAIN AVIONICS COMPARTMENT WAS REPAIRED PER REO 670-53-21-1281.
